Brigdee

216d

Hello, I was recently diagnosed with hypothyroidsm. Just started medication about a month ago, prior to this my weight was normal before medication, however now I am gaining alot of water water weight. Is that normal? My thyroid level are still very low even with medication

Edema & Anasarca

Hypothyroidism

View all
  • CWMoss

    216d

    It takes awhile to feel right and get the medication correct. Water weight is temporary. I thought it was great that I didn’t sweat but not for long. Good luck!

    • Brigdee

      212d

      thank you! I was very worrried, I have pitting edema 😬. My skin will indent when I pressed it. Scared that something else is happening.

  • Pinklolita

    175d

    Your going to feel better and lose weight as soon as your medicine begins to work

  • BrownEyedGirl723

    130d

    I’m just like you! Recently diagnosed and still feel like crud! Brain fog. Fatigue. Weight gain. I have been on meds 2 months now with 1 dosage increase. I get it. Ugh. I hope the meds can give us all some relief soon. I had to go keto because carbs and sugar make me feel Worse!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.